# SDR DALA2022012800572

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 NEED TO PERFORM INSPECTION ON INTERNAL STRUCTURE FR24 TO FR34 BTW STR33-39 LH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ERA 596289-14AD REV.ORIGINAL. (INSPECT HOLES FOR CRACKS) (2100016)
